# SDR VNAA0707012

- Difficulty date: July 19, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 7,794 hours, 8,005 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND BURN MARKS ON BOTH LEFT AND RIGHT WINGLET TIPS AND BURNED RIVETS ON THE BOTTOM SIDE OF THE RADOME.  MAINTENANCE REMOVED AND REPLACED THE RADOME ALONG WITH REPAIRING ALL DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
